# SDR CALA9900010

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Failed
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DOOR EMERGENGY EXIT LIGHT INOP.  REPAIRED TERMINAL AT LIGHT AND OPS CHECK OK PER MM 33-53-01.
